# SDR 04FDEA00914

- Difficulty date: April 7, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,461 hours, 8,640 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 8550
- Part serial: 1457
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: F

## Discrepancy

AT 200 FT AGL ON LANDING GOT CABIN SMOKE LEVEL 3 ALERT, WENT OUT SHORTLY.  ALERT ON DURING LANDING ROLL THEN WENT OUT.  EMERGENCY DECLARED.  ON TAXI, CABIN SMOKE LEVEL 3 ALERT, STEADY.  APU RUNNING, ENGINE SHUTDOWN.  F/O WENT BACK TO OPEN DOOR, SMELLED SMOKE.  EMERGENCY EVACUATION DECLARED.  APU FIRE HANDLE PULLED.  AGENT WAS DISCHARGED.  EXITED BY L-1 ENTRY DOOR SLIDE.  R&R CARGO COMPT AFT CARGO DET 5 PER MM 26-14-01-4, DUE FAIL ON TEST & SENT MESSAGE ALERT.  R&R NR 2 FIREX ENG/APU CONTAINER PER MM 26-21-01-4.  R&R MSC PER MD-11 MM 31-42-01-4 & OPS TEST PER MD-11 MM 31-42-01-5 FOR PRECAUTIONARY PURPOSE.  R&R NR 1, 2 & 3 WATER SEPARATOR COALESCER PER MD-11 AMM 21-54-05-2.
